# SDR DALA2016110808571

- Difficulty date: April 26, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,121 hours, 51,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 810-829
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION ON LOWER SKIN AT BS 810 - 829 LONGERONS 29R - 29L AND FOUND TO BE OUT OF LIMITS.  REPAIRED THE AREA IAW ER/A 523966-14 REV.O.
